Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 567610, 7 pages
Research Article

Finite-Time Integral Sliding Mode Control for Motion Control of Permanent-Magnet Linear Motors

Xiaohui Mo1,2 and Qixun Lan2,3

1Department of Information Technology, Jinling Institute of Technology, Nanjing 211169, China
2School of Automation, Southeast University, Nanjing 210096, China
3School of Mathematics and Physics, Henan University of Urban Construction, Pingdingshan 467000, China

Received 26 March 2013; Accepted 29 May 2013

Academic Editor: Lijun Zhang

Copyright © 2013 Xiaohui Mo and Qixun Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Guoliang Zhao, Kaibiao Sun, and Hongxing Li, “Tensor Product Model Transformation Based Adaptive Integral-Sliding Mode Controller: Equivalent Control Method,” The Scientific World Journal, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Yan Ren, Zhenghua Liu, Xiaodong Liu, and Yu Zhang, “A Chattering Free Discrete-Time Global Sliding Mode Controller for Optoelectronic Tracking System,” Mathematical Problems in Engineering, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Haibo Du, Xiuping Chen, Guanghui Wen, Xinghuo Yu, and Jinhu Lu, “Discrete-Time Fast Terminal Sliding Mode Control for Permanent Magnet Linear Motor,” IEEE Transactions on Industrial Electronics, pp. 1–1, 2018. View at Publisher · View at Google Scholar